Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 9, NWS Morristown, TN

June 30, 2015Roane County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 30, 2015, 3:25 PM EDT for Roane County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 3:25 PM EDT (19:25 UTC)
Expired
Jun 30, 2015, 6:30 PM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

County Roane County, TN

The radar

The Knoxville radar (KMRX), 111 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1010 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WGUS54 KMRX 301925
FFWMRX
TNC145-302230-
/O.NEW.KMRX.FF.W.0009.150630T1925Z-150630T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ROANE COUNTY IN EAST TENNESSEE...

* UNTIL 630 PM EDT
    
* AT 324 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN 
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OAK RIDGE...KINGSTON...ROCKWOOD...MIDTOWN...HARRIMAN...DEARMOND AND
  BRADBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3584 8476 3586 8473 3590 8471 3590 8468
      3593 8465 3593 8462 3595 8460 3595 8456
      3597 8455 3597 8437 3582 8437 3581 8438

$$

MJB
1 follow-up statement
628 
WGUS74 KMRX 302038
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 PM EDT TUE JUN 30 2015

TNC145-302230-
/O.CON.KMRX.FF.W.0009.000000T0000Z-150630T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROANE TN-
438 PM EDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
CENTRAL ROANE COUNTY...

AT 432 PM EDT...DOPPLER RADAR INDICATED OVER THREE INCHES OF RAIN 
HAD FALLEN IN PARTS OF ROANE COUNTY EARLIER THIS AFTERNOON FROM 
THUNDERSTORMS.  EMERGENCY MANAGEMENT REPORTED SEVERAL ROADS FLOODED. 
THE FLOODING WAS IN THE KINGSTON...HARRIMAN AND ROCKWOOD AREAS. MORE 
THUNDERSTORMS WERE MOVING INTO THE FLOOD WARNING AREA IN THE NEXT 
HOUR SO ADDITIONAL FLOODING IS EXPECTED.

SOME ADDITIONAL LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
OAK RIDGE...MIDTOWN...DEARMOND AND BRADBURY.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH OR MORE ARE POSSIBLE IN 
THE WARNED AREA DURING THE NEXT COUPLE HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3584 8476 3586 8473 3590 8471 3590 8468
      3593 8465 3593 8462 3595 8460 3595 8456
      3597 8455 3597 8437 3582 8437 3581 8438

$$

TD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:46 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 30, 2:46 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
246 PM EDT TUE JUN 30 2015

.SHORT TERM (TONIGHT AND WEDNESDAY)...THE POTENTIAL FOR STRONG TO
SEVERE THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS.  THE AIR
MASS IS MODERATELY UNSTABLE...CAPES 2000 TO 3000J/KG AND LOW LEVEL
MOISTURE IS INCREASING WITH PWS RANGING FROM 1.25 TO 1.5 INCHES.
THE ATMOSPHERE WILL BEGIN TO STABILIZE AS WE APPROACH SUNSET AND
THUNDERSTORM INTENSITY AND COVERAGE SHOULD DIMINISH. A FEW
THUNDERSTORMS WILL LINGER INTO THE OVERNIGHT HOURS BUT THE CHANCE OF
STORMS BECOMING STRONG TO SEVERE WILL BE MINIMAL.  ANOTHER ROUND OF
CONVECTION IS EXPECTED TO DEVELOP WEDNESDAY AFTERNOON.

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY NIGHT)...ACTIVE AND
UNSETTLED PATTERN STILL ADVERTISED...WITH THE BEST BET FOR
WIDESPREAD SHOWERS AND SCATTERED STRONG TO SEVERE STORMS FOR
THURSDAY AND THURSDAY NIGHT. SOME LOCALLY HEAVY RAINFALL AS WELL
GIVEN THE UPPER LEVEL SUPPORT...SURFACE LOW AND HIGH PRECIPITABLE
WATER VALUES (1.60 TO 2.00 INCHES).

LIGHTER RAINFALL EXPECTED FOR FRIDAY BUT STILL SOLID LIKELY POPS
NEEDED...DUE TO DAYTIME HEATING AND POTENTIAL UPSTREAM SHORTWAVE.
OTHERWISE...ADDITIONAL SHORTWAVES MOVING THROUGH THE EASTERN UPPER
LEVEL TROUGH...DAYTIME HEATING AND FRONTAL BOUNDARIES THROUGH THE
WEEKEND. GOOD CONTINUITY WITH PREVIOUS MODEL RUNS AND GRIDS. LOWERED
RAIN CHANCES BELOW LIKELY FOR MONDAY AND TUESDAY...DUE TO SOME
DEGREE OF UPPER RIDGING RETURNING.

PLEASANT HIGH TEMPS FOR EARLY JULY MAINLY IN THE 70S AND 80S FOR
LOWER ELEVATIONS THROUGH THE LONG TERM. STAYED CLOSE TO GFS MOS
EARLY THEN IN LINE WITH THE SUPERBLEND TEMPS IN GENERAL.

GEARING UP TO HANDLE STRONG TO SEVERE STORMS OVER THE REMAINDER OF
THE AFTERNOON AND EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             69  86  70  82 /  40  60  70  80
KNOXVILLE MCGHEE TYSON AIRPORT, TN  66  83  67  80 /  50  60  70  80
OAK RIDGE, TN                       66  83  67  79 /  50  60  70  80
TRI CITIES AIRPORT, TN              63  80  64  78 /  60  60  60  80

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

MJB/TG
Hazardous weather outlook, Jun 30, 3:10 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT TUE JUN 30 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-011000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-
HAWKINS-SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST
GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-
LOUDON-KNOX-JEFFERSON-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
310 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE SOUTHERN APPALACHIAN REGION LATE THIS AFTERNOON AND EVENING.
THERE IS A POTENTIAL FOR A FEW SEVERE STORMS...WITH LARGE HAIL AND
DAMAGING WIND GUSTS. HEAVY RAIN AND FREQUENT LIGHTNING CAN BE
EXPECTED WITH MOST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN UPPER TROUGH OF LOW PRESSURE WILL REMAIN ACROSS THE EASTERN
UNITED STATES FOR MUCH OF THE WEEK. SEVERAL ROUNDS OF DISTURBANCES
MOVING AROUND THE TROUGH WILL BRING SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS EACH DAY...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS.

A CHANCE OF STRONG TO SEVERE THUNDERSTORMS EXISTS EACH DAY...WITH
THE MAIN CONCERN BEING STRONG DOWNBURSTS WINDS...TORRENTIAL
RAINS...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING IS
POSSIBLE...WITH THE GREATEST RISK OF FLOODING EXPECTED TO BE
WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES FROM THIS AFTERNOON
THROUGH THURSDAY.

In the hours before

Special weather statement, Jun 30, 12:02 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1202 PM EDT TUE JUN 30 2015

TNZ035-067-301645-
ROANE-MORGAN-
1202 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT ROANE AND SOUTHEASTERN MORGAN
COUNTIES...

AT 1202 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKWOOD...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...KINGSTON...ROCKWOOD...OLIVER SPRINGS...MIDTOWN...
FAIRVIEW...HARRIMAN...OAKDALE...COALFIELD...DEARMOND...BRADBURY AND
PINE ORCHARD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3583 8477 3586 8473 3589 8471 3591 8468
      3599 8472 3604 8477 3607 8436 3591 8427
      3590 8427 3590 8429 3588 8428 3589 8433
      3584 8434 3582 8438 3578 8438 3577 8439
      3578 8442 3576 8443
TIME...MOT...LOC 1602Z 279DEG 21KT 3593 8472

MJB
Special weather statement, Jun 30, 12:25 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1225 PM EDT TUE JUN 30 2015

TNZ081>083-098-099-301715-
RHEA-BLEDSOE-MARION-HAMILTON-SEQUATCHIE-
1225 PM EDT TUE JUN 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RHEA...
BLEDSOE...SEQUATCHIE...NORTHWESTERN HAMILTON AND CENTRAL MARION
COUNTIES...

AT 1224 PM EDT /1124 AM CDT/...A LINE OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR PIKEVILLE TO 7 MILES SOUTHEAST OF
TRACY CITY...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DAYTON...DUNLAP...PIKEVILLE...SIGNAL MOUNTAIN...WALDEN...WHITWELL...
FAIRMOUNT...GRAYSVILLE...POWELLS CROSSROADS...MARTIN SPRINGS...FOSTER
FALLS S.P....SEQUATCHIE CAVE...EVENSVILLE...NORTH CHICKAMAUGA CREEK
GORGE...GRIFFITH CREEK...BRAYTON...LONE OAK...FLAT TOP MOUNTAIN...OLD
CUMBERLAND AND PALIO.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3514 8581 3522 8572 3524 8569 3531 8564
      3532 8557 3536 8551 3541 8549 3541 8551
      3566 8528 3564 8487 3506 8541
TIME...MOT...LOC 1624Z 252DEG 17KT 3554 8525 3519 8565

MJB
Special weather statement, Jun 30, 2:06 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
206 PM EDT TUE JUN 30 2015

TNZ035-067-301845-
ROANE TN-MORGAN TN-
206 PM EDT TUE JUN 30 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...AND MORGAN COUNTIES UNTIL
245 PM EDT...

AT 205 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDTOWN...OR NEAR ROCKWOOD...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...KINGSTON...ROCKWOOD...OLIVER SPRINGS...MIDTOWN...
HARRIMAN...OAKDALE...COALFIELD...DEARMOND...PETROS...BRADBURY...PINE
ORCHARD AND FROZEN HEAD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST TENNESSEE.

LAT...LON 3589 8471 3591 8468 3598 8471 3602 8475
      3612 8443 3611 8442 3609 8438 3605 8434
      3599 8432 3590 8426 3590 8428 3589 8428
      3588 8429 3589 8433 3587 8434 3577 8466
TIME...MOT...LOC 1805Z 247DEG 17KT 3593 8462

TG
Special weather statement, Jun 30, 3:08 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
308 PM EDT TUE JUN 30 2015

TNZ069-070-073-302000-
KNOX TN-NORTH SEVIER TN-JEFFERSON TN-
308 PM EDT TUE JUN 30 2015

SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST KNOX...NORTH SEVIER...AND
JEFFERSON COUNTIES UNTIL 400 PM EDT...

AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SEVIERVILLE...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...DANDRIDGE...PIGEON FORGE...BANEBERRY...
HARRISBURG...FAIRGARDEN...MCMAHAN...SEYMOUR...CHESTNUT HILL...
KIMBERLIN HEIGHTS...KODAK...BIRD CROSSING AND PIEDMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST TENNESSEE.

LAT...LON 3581 8374 3581 8375 3589 8379 3584 8386
      3597 8387 3608 8325 3606 8324 3604 8326
      3600 8326 3601 8328 3600 8328 3591 8330
      3589 8332 3587 8329 3581 8327 3582 8328
      3581 8330 3579 8374
TIME...MOT...LOC 1907Z 264DEG 27KT 3591 8373

TG
Local storm report, Jun 30, 3:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      HARRIMAN                35.93N 84.56W
06/30/2015                   ROANE              TN   911 CALL CENTER

            SEVERAL ROADS COVERED WITH WATER

&&
Special weather statement, Jun 30, 3:20 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
320 PM EDT TUE JUN 30 2015

TNZ012-035-302000-
SCOTT TN-MORGAN TN-
320 PM EDT TUE JUN 30 2015

SIGNIFICANT WEATHER ADVISORY FOR SCOTT...AND MORGAN COUNTIES UNTIL
400 PM EDT...

AT 319 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HELENWOOD TO 9 MILES
NORTHEAST OF MONTEREY...AND MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ONEIDA...HUNTSVILLE...HELENWOOD...SUNBRIGHT...SLICK ROCK...SMOKEY
JUNCTION...DEERLODGE...HIGH POINT...RUGBY...ROBBINS...NORMA...
ELGIN...RUGBY S.P....HONEY CREEK S.P. AND FROZEN HEAD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST TENNESSEE.

LAT...LON 3647 8435 3642 8435 3638 8431 3639 8433
      3628 8433 3625 8438 3606 8479 3609 8480
      3616 8491 3621 8491 3624 8488 3628 8488
      3630 8480 3633 8477 3634 8474 3637 8472
      3637 8470 3640 8466 3647 8470 3651 8459
TIME...MOT...LOC 1919Z 284DEG 15KT 3644 8462 3625 8515

TG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:00 PM EDTSpecial Weather StatementMRXClaiborne45 min
Jun 29, 8:09 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne28 min
Jun 29, 8:58 PM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott, Union62 min
Jun 29, 9:25 PM EDTSpecial Weather StatementMRXGrainger, Hamblen50 min
Jun 29, 10:09 PM EDTSpecial Weather StatementMRXAnderson, Morgan36 min
Jun 29, 11:27 PM EDTAreal Flood AdvisoryMRXAnderson, Knox, Morgan2 hr
Jun 30, 1:36 AM EDTAreal Flood AdvisoryMRXAnderson, Knox, Morgan, Roane4 hr
Jun 30, 6:06 AM EDTAreal Flood AdvisoryMRXBledsoe, McMinn, Meigs, Rhea114 min
Jun 30, 7:19 AM EDTSpecial Weather StatementMRXMonroe, Polk41 min
Jun 30, 9:12 AM EDTSpecial Weather StatementMRXHamilton48 min
Jun 30, 9:48 AM EDTSpecial Weather StatementMRXBradley27 min
Jun 30, 12:02 PM EDTSpecial Weather StatementMRXRoane43 min
Jun 30, 12:25 PM EDTSpecial Weather StatementMRXBledsoe, Marion, Rhea, Sequatchie50 min
Jun 30, 1:36 PM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs, Rhea54 min
Jun 30, 2:06 PM EDTSpecial Weather StatementMRXRoane39 min
Jun 30, 2:16 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Roane44 min
Jun 30, 2:38 PM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Rhea3 hr
Jun 30, 2:43 PM EDTAreal Flood AdvisoryMRXRoane2 hr
Jun 30, 2:59 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane46 min
Jun 30, 3:08 PM EDTSpecial Weather StatementMRXJefferson52 min
Jun 30, 3:20 PM EDTSpecial Weather StatementMRXMorgan, Scott40 min
Jun 30, 3:30 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Roane, Sevier3 hr
Jun 30, 3:30 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott45 min
Jun 30, 3:59 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane33 min
Jun 30, 4:28 PM EDTSpecial Weather StatementMRXClaiborne47 min
Jun 30, 5:01 PM EDTAreal Flood AdvisoryMRXMorgan, Roane119 min
Jun 30, 5:15 PM EDTSpecial Weather StatementMRXGrainger45 min
Jun 30, 5:29 PM EDTSpecial Weather StatementMRXLoudon46 min
Jun 30, 5:31 PM EDTSpecial Weather StatementMRXBledsoe44 min
Jun 30, 5:49 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane41 min
Jun 30, 6:15 PM EDTAreal Flood AdvisoryMRXBledsoe, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more2 hr
Jun 30, 6:27 PM EDTAreal Flood WarningMRXRoane2 hr
Jun 30, 6:28 PM EDTSpecial Weather StatementMRXMonroe47 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.